Remarks on non linear type and Pisier's inequality

Assaf Naor, Gideon Schechtman

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that for the class of UMD Banach spaces, the log n term in Pisier's inequality can be replaced by a constant independent of n. This is applied to show that for UMD Banach spaces, various non-linear notions of type p are implied by (Rademacher) type p.

Original languageEnglish (US)
Pages (from-to)213-236
Number of pages24
JournalJournal fur die Reine und Angewandte Mathematik
Issue number552
DOIs
StatePublished - 2002

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Remarks on non linear type and Pisier's inequality'. Together they form a unique fingerprint.

Cite this